# SDR UPS02839093

- Difficulty date: August 14, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RT W/W UPPER WEB CRACKED STA XW 5.00 FERRY 9151 TO SDF REF D243078.  REPAIRED WEB PER SRM 57-2-0 FIGURE 2A.
